# SDR 97ZZZX3622

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117940691
- Condition: Defective
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE INDICATOR RECEIVED BAD FROM STOCK. ON INSTALLING, INDICATOR WOULD NOT CALIBRATE (SLOPE NR 1).  NEEDLE 1 STUCK AT 20 PERCENT, WITH POWER OFF, IT GOES TO ZERO.
